MathSciNet Relay Station
MathSciNet bibliographic data
MR643754 22A26 (22A15 54H12)
Brown, D. R.; Stepp, J. W. Inner points and breadth in certain compact semilattices. Proc. Amer. Math. Soc. 84 (1982), no. 4, 581–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement